# SDR SWIA200110201

- Difficulty date: September 22, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 8,289 hours, 12,105 cycles
- System (JASC): 3251 · Steering Unit
- Part: Proximity Switch
- Part number: 2054000101
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RUNS TO LEFT ON TAKEOFF ROLL WITH FULL RIGHT RUDDER.  ABORTED TAKEOFF.REMOVED AND REPLACED THE NOSE STRUT PROXIMITY SWITCH.  ALSO REMOVED AND REPLACED THE FEEDBACK POT HARNESS.  P/N:  20540-001-01
